MathSciNet Relay Station
MathSciNet bibliographic data
MR283189 30.42
Reade, Maxwell O.; Złotkiewicz, Eligiusz J. On univalent functions with two preassigned values. Proc. Amer. Math. Soc. 30 1971 539–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement